# SDR MASA200500689

- Difficulty date: September 2, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 21,409 hours, 16,326 cycles
- Engine: Ge CF343B1
- Engine time: 8,099 hours, 6,888 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ASH 2828 CLE.  ABORTED TAKEOFF DUE TO THE NR 1 ENG WOULD NOT ACCELERATE PAST 70 PERCENT N1.  CONTRACT MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE FAN AND ENGINE AREAS AND FOUND NO DEFECTS.  PERFORMED ENGINE RUNS AND THE DISCREPANCY COULD NOT BE DUPLICATED.
